| Catalog Number |
777626 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there are creases on the double j of the ureteral stent.
Additional Manufacturer Narrative
The reported event is inconclusive.Visual evaluation noted received stent along with 2 photos of the top view of stent however product returned is not a bard product therefore the sample cannot be evaluated for the reported event.The labelling was reviewed and found to be adequate.The baw is attached in the investigation overview tab.Dhr review is not required as no lot number was reported for the investigation.Based on the results of the investigation no additional actions are required at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there are creases on the double j of the ureteral stent.